MathSciNet Relay Station
MathSciNet bibliographic data
MR1926466 65L06 (26A33)
Diethelm, Kai; Ford, Neville J.; Freed, Alan D. A predictor-corrector approach for the numerical solution of fractional differential equations. Fractional order calculus and its applications. Nonlinear Dynam. 29 (2002), no. 1-4, 3–22.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement